# SDR IPXA2022032180330

- Difficulty date: March 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 21,574 hours, 12,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAWHEN ATTEMPTING TO ARM THE SLIDE FOR DEPRTURE, THE SLIDE ARMING LEVER WOULD NOT MOVE TO THE FULLY "ARMED" (GREEN) POSITION. - END-INSTALLED ESCAPE SLIDE REF: A300 AMM 25-61-21-0401. OPS CK NORMAL REF: A300 AMM 52-10-00-0301. PN ON D31023, SN ON 0672RPA. THIS CLEARS # M775959.
